# SDR WX0A2024093032190

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N211NV
- Make and model: Airbus A320-214
- Aircraft serial: 5442
- Aircraft time: 32,159 hours, 20,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMER EXIT LIGHTS NEVER TURNED OFF INFLIGHT / PERFORMED POWER UP TEST OF CIDS PER AMM 23-73-00-740-005-B. TEST WAS OK NO FAULTS NOTED."
